MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2, 3CG; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2, 3CG; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/07/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported vascular access nurse stated she ran into a patient today that she placed a picc in on (b)(6) picc was trimmed to 41cm.Patient told her when home health nurse removed the line, she thought it looked short so she saved removed picc.Patient then went to er and then ended up having 20cm removed from her via ir.They also emailed this description retained picc after picc removal.It is unknown if ir kept fragment, patient reports having portion that the home health nurse removed at home.Regarding her complication, she required an invasive procedure and additional medication.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.

Brand Name
POWERPICC SOLO2, 3CG
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22371077
Report Number3006260740-2025-04425
Device Sequence Number18130928
Product Code LJS
UDI-Device Identifier00801741188091
UDI-Public(01)00801741188091(11)240930(17)251231(10)REJU2661
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberN/A
Device Catalogue NumberCK000930
Device Lot NumberREJU2661
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2025
Initial Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown